# SDR DHL2006762500

- Difficulty date: June 28, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RIGHT SIDE OF AFT AIRSTAIR WELL, CRACK EMANATING FROM LOWER LIGHTENING HOLE ON TORQUE BOX AT BS 1225.  REMOVED INTERIOR ACCESS PANEL AT RT SIDE OF AFT AIRSTAIRS STA 1183-1237 TORQUE BOX WEB AREA FOR ACCESS AS PER B727 SRM 51-30-2.  CUTOUT DAMAGE .5 X .5 INCH AT RT SIDE OF AFT AIRSTAIRS WELL LIGHTENING HOLE ON TORQUE BOX WEB STA 1225 AS PER B727 SRM 51-40-2.  FABRICATED DOUBLER 7075T6 .040 PO 9003137 2 X 4.5 INCHES AS PER B727 SRM 51-40-2.  TREATED AND PRIMED DOUBLER AS PER B727 SRM 51-10-2.  INSTALLED DOUBLER AT AFT AIRSTAIRS LIGHTENING HOLE RT TORQUE BOX WEB AS PER B727 SRM 51-40-2.  INSTALLED INTERIOR PANEL AT AFT AIRSTAIRS RT STA 1183-1237 TORQUE BOX WEB AS PER B727 SRM 51-30-2.
